Ranking Journals Following a Matching Model Approach. An Application to Public Economics Journals.
Keywords: 
Materias Investigacion::Economía y Empresa
Issue Date: 
2008
Publisher: 
Blackwell
ISSN: 
1097-3923
Citation: 
Pujol, Francesc. Ranking Journals Following a Matching Model Approach. An Application to Public Economics Journals. Journal of Public Economic Theory, 2008, 10 (1), pp. 55-76.

Files in This Item:
File: 
12..pdf
Description: 
Size: 
273,14 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.